Manafov, Manaf and Kablan, Abdullah (2016) STURM-LIOUVILLE PROBLEMS WITH FINITELY MANY DISCONTINUITY CONDITIONS AND EIGEN-PARAMETER IN BOUNDARY CONDITION. Miskolc Mathematical Notes, 17 (2). pp. 911-923. ISSN 1787-2405 (print), 1787-2413 (online)
|
Text
1098.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2017.1098
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Dec 2017 06:49 |
Last Modified: | 21 Dec 2017 06:49 |
URI: | http://real.mtak.hu/id/eprint/71363 |
Actions (login required)
![]() |
Edit Item |